# SDR SWIA201335066

- Difficulty date: October 1, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,122 hours, 56,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FLOOR BUTT STRAP BETWEEN FRAME 31 TO FRAME 37.  C-CHECK REPLACED BUTT STRAP PN 120-46163-001 AT FUSELAGE CENTER FLOOR BETWEEN FRAME 31 TO FRAME 37 IAW SRM.
